HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Nonlinear d'Alembert formula for discrete pseudospherical surfaces

This item is licensed under:Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International

Files in This Item:
Discrete-KDPW-revise-2017-May16.pdf161.01 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Nonlinear d'Alembert formula for discrete pseudospherical surfaces
Authors: Kobayashi, Shimpei Browse this author
Keywords: Discrete differential geometry
Pseudospherical surface
Loop groups
Integrable systems
Issue Date: Sep-2017
Publisher: Elsevier
Journal Title: Journal Of Geometry And Physics
Volume: 119
Start Page: 208
End Page: 223
Publisher DOI: 10.1016/j.geomphys.2017.05.001
Abstract: On the basis of loop group decompositions (Birkhoff decompositions), we give a discrete version of the nonlinear d'Alembert formula, a method of separation of variables of difference equations, for discrete constant negative Gauss curvature (pseudospherical) surfaces in Euclidean three space. We also compute two examples by this formula in detail.
Rights: ©2017 This manuscript version is made available under the CC-BY-NC-ND 4.0 license
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 小林 真平

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University